RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1978, Volume 36, Number 3, Pages 335–344 (Mi tmf3085)  

This article is cited in 3 scientific papers (total in 3 papers)

On the connection between “pseudopotentials” and the inverse scattering problem method

V. A. Andreev


Abstract: A method is proposed by means of which one can in principle decide whether a given nonlinear differential equation has an $L$-$A$-pair and construct this pair. The method is applied to the equation describing the nonresonant interaction of electromagnetic radiation with a two-level medium.

Full text: PDF file (1047 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1978, 36:3, 773–779

Bibliographic databases:

Received: 10.08.1977

Citation: V. A. Andreev, “On the connection between “pseudopotentials” and the inverse scattering problem method”, TMF, 36:3 (1978), 335–344; Theoret. and Math. Phys., 36:3 (1978), 773–779

Citation in format AMSBIB
\Bibitem{And78}
\by V.~A.~Andreev
\paper On the connection between ``pseudopotentials'' and the inverse scattering problem method
\jour TMF
\yr 1978
\vol 36
\issue 3
\pages 335--344
\mathnet{http://mi.mathnet.ru/tmf3085}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=511316}
\zmath{https://zbmath.org/?q=an:0409.35063}
\transl
\jour Theoret. and Math. Phys.
\yr 1978
\vol 36
\issue 3
\pages 773--779
\crossref{https://doi.org/10.1007/BF01035753}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3085
  • http://mi.mathnet.ru/eng/tmf/v36/i3/p335

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Andreev, “Bäcklund transformations of the Painlevé equations and rational solutions of the Korteweg–de Vries equation”, Theoret. and Math. Phys., 61:1 (1984), 973–976  mathnet  crossref  mathscinet  zmath  isi
    2. V. A. Andreev, “Odd bases of Lie superalgebras and integrable equations”, Theoret. and Math. Phys., 72:1 (1987), 758–764  mathnet  crossref  mathscinet  zmath  isi
    3. V. A. Andreev, “Matrix sine-Gordon equation”, Theoret. and Math. Phys., 84:3 (1990), 920–929  mathnet  crossref  mathscinet  zmath  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:188
    Full text:60
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019